# SDR IG0R200746139

- Difficulty date: May 18, 2007
- Submitted: May 18, 2007
- Operation: General aviation
- Engine: Pwa PT6*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Housing
- Part number: 2523629
- Part serial: R219
- Condition: Corroded
- Location: Fuel Control
- Component: Fuel Control, Honeywell, DPF2
- Component part number: 252443965
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOW BODY METERING VALVE OPERATING LEVER COVER, EXCEEDS LIMITS.
